# SDR CALA0400100

- Difficulty date: February 11, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 52,201 hours, 27,027 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Part time: 39,947 hours, 18,848 cycles
- Component: Te Flap
- Component part number: 6546431279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 1 T/E FOREFLAP DELAMINATED BELOW NR 2 SPOILER PANEL, LT WING.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-37.
